Alert archive / California / Red Flag Warnings in 2018
Red Flag Warning 12, NWS Eureka, CA
NWS Eureka, CA issued this red flag warning at Nov 9, 2018, 12:46 PM PST. It took effect at Nov 10, 2018, 5:00 PM PST. It was in force for 39 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2018, 12:46 PM PST (20:46 UTC)
- In effect from
- Nov 10, 2018, 5:00 PM PST
- Expired
- Nov 12, 2018, 8:00 AM PST
- In force
- 39 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
521 WWUS86 KEKA 092046 RFWEKA Urgent - Fire Weather Message National Weather Service Eureka CA 1246 PM PST Fri Nov 9 2018 ...GUSTY EASTERLY WINDS AND LOW HUMIDITIES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS FROM LATE SATURDAY AFTERNOON THROUGH EARLY MONDAY MORNING... .Another offshore flow event is expected to develop across northwest California this weekend, promoting gusty easterly winds mainly over upper slopes and ridges above 3000 ft in elevation. In addition, very dry air across the inland areas will allow relative humidity values to fall to near 10 percent during the daytime along with very poor recovery at night. CAZ276-277-283-100500- /O.NEW.KEKA.FW.W.0012.181111T0100Z-181112T1600Z/ Interior Mendocino-W Mendocino NF/E Mendocino Unit-Trinity- 1246 PM PST Fri Nov 9 2018 ...RED FLAG WARNING IN EFFECT FROM 5 PM SATURDAY TO 8 AM MONDAY FOR GUSTY EAST WINDS AND LOW RELATIVE HUMIDITIES... * AFFECTED AREA...Fire weather zones 277 and 283 along with the southeastern corner of zone 276 at elevations above 3000 feet. * WIND...East around 15 mph with gusts to 30 mph. * HUMIDITY...Afternoon minimums around 10 percent with overnight recoveries to 30 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. $$ CAZ203-204-100500- /O.NEW.KEKA.FW.A.0002.181111T0100Z-181112T1600Z/ Upper Smith-Lower Middle Klamath- 1246 PM PST Fri Nov 9 2018 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH MONDAY MORNING FOR GUSTY EAST WINDS AND LOW RELATIVE HUMIDITIES... * AFFECTED AREA...Fire weather zones 203 and 204 at elevations above 3000 feet. * WIND...East around 15 mph with gusts to 30 mph. * HUMIDITY...Afternoon minimums around 15 percent with overnight recoveries to 35 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. $$ http://weather.gov/eureka
10 follow-up statements
313 WWUS86 KEKA 100453 RFWEKA Urgent - Fire Weather Message National Weather Service Eureka CA 853 PM PST Fri Nov 9 2018 ...GUSTY EASTERLY WINDS AND LOW HUMIDITIES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS FROM LATE SATURDAY AFTERNOON THROUGH EARLY MONDAY MORNING... .Another offshore flow event is expected to develop across northwest California this weekend, promoting gusty easterly winds mainly over upper slopes and ridges above 3000 ft in elevation. In addition, very dry air across the inland areas will allow relative humidity values to fall to near 10 percent during the daytime along with very poor recovery at night. CAZ276-277-283-101300- /O.CON.KEKA.FW.W.0012.181111T0100Z-181112T1600Z/ Interior Mendocino-W Mendocino NF/E Mendocino Unit-Trinity- 853 PM PST Fri Nov 9 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 5 PM SATURDAY TO 8 AM PST MONDAY... * AFFECTED AREA...Fire weather zones 277 and 283 along with the southeastern corner of zone 276 at elevations above 3000 feet. * WIND...East around 15 mph with gusts to 30 mph. * HUMIDITY...Afternoon minimums around 10 percent with overnight recoveries to 30 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. $$ CAZ203-204-101300- /O.CON.KEKA.FW.A.0002.181111T0100Z-181112T1600Z/ Upper Smith-Lower Middle Klamath- 853 PM PST Fri Nov 9 2018 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH MONDAY MORNING... * AFFECTED AREA...Fire weather zones 203 and 204 at elevations above 3000 feet. * WIND...East around 15 mph with gusts to 30 mph. * HUMIDITY...Afternoon minimums around 15 percent with overnight recoveries to 35 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. $$ http://weather.gov/eureka
269 WWUS86 KEKA 101109 RFWEKA Urgent - Fire Weather Message National Weather Service Eureka CA 309 AM PST Sat Nov 10 2018 ...GUSTY EAST WINDS AND LOW HUMIDITY WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS FROM SATURDAY EVENING THROUGH MONDAY MORNING... .Gusty offshore winds are expected to develop this weekend across exposed slopes and ridges in northwest California. The strong winds combined with a very dry airmass will yield critical fire weather conditions supportive of fast moving wildfires. CAZ203-204-101915- /O.UPG.KEKA.FW.A.0002.181111T0100Z-181112T1600Z/ /O.EXA.KEKA.FW.W.0012.181111T0100Z-181112T1600Z/ Upper Smith-Lower Middle Klamath- 309 AM PST Sat Nov 10 2018 ...RED FLAG WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM PST MONDAY... The National Weather Service in Eureka has issued a Red Flag Warning, which is in effect from 5 PM this afternoon to 8 AM PST Monday. The Fire Weather Watch is no longer in effect. * WIND...East around 15 mph with gusts to 30 mph. * HUMIDITY...Afternoon minimums around 10 percent with overnight recoveries near 35 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ CAZ211-212-101915- /O.EXA.KEKA.FW.W.0012.181111T0100Z-181112T1600Z/ Hoopa-Van Duzen/Mad River- 309 AM PST Sat Nov 10 2018 ...RED FLAG WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM PST MONDAY... The National Weather Service in Eureka has issued a Red Flag Warning, which is in effect from 5 PM this afternoon to 8 AM PST Monday. * AFFECTED AREA...Fire weather zone 211 and 212. * WIND...East around 15 mph with gusts to 30 mph. * HUMIDITY...Afternoon minimums around 10 percent with overnight recoveries to 30 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. $$ CAZ276-277-283-101915- /O.CON.KEKA.FW.W.0012.181111T0100Z-181112T1600Z/ Interior Mendocino-W Mendocino NF/E Mendocino Unit-Trinity- 309 AM PST Sat Nov 10 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM PST MONDAY... * AFFECTED AREA...Fire weather zone 276, 277 and 283. * WIND...East around 15 mph with gusts to 30 mph. * HUMIDITY...Afternoon minimums around 10 percent with overnight recoveries to 30 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. $$ http://weather.gov/eureka
778 WWUS86 KEKA 101917 RFWEKA Urgent - Fire Weather Message National Weather Service Eureka CA 1117 AM PST Sat Nov 10 2018 ...GUSTY EAST WINDS AND LOW HUMIDITY WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS FROM SATURDAY EVENING THROUGH MONDAY MORNING... .Gusty northeast to easterly offshore winds will develop early this evening across exposed slopes and ridges in northwest California. The strong winds combined with a very dry airmass will yield critical fire weather conditions supportive of fast moving wildfires. CAZ203-204-211-212-276-277-283-110330- /O.CON.KEKA.FW.W.0012.181111T0100Z-181112T1600Z/ Upper Smith-Lower Middle Klamath-Hoopa-Van Duzen/Mad River- Interior Mendocino-W Mendocino NF/E Mendocino Unit-Trinity- 1117 AM PST Sat Nov 10 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM PST MONDAY... * AFFECTED AREA...Fire weather zone 211 and 212. * WIND...East around 15 mph with gusts to 30 mph. * HUMIDITY...Afternoon minimums around 10 percent with overnight recoveries to 30 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. $$ http://weather.gov/eureka
164 WWUS86 KEKA 110149 RFWEKA Urgent - Fire Weather Message National Weather Service Eureka CA 549 PM PST Sat Nov 10 2018 ...GUSTY EAST WINDS AND LOW HUMIDITY WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS FOR ELEVATIONS GENERALLY ABOVE 2500 FT FROM SATURDAY EVENING THROUGH MONDAY MORNING... .Gusty northeast to easterly offshore winds will develop early this evening across exposed slopes and ridges generally above 2500 ft in elevation across northwest California. The strong winds combined with a very dry airmass will yield critical fire weather conditions supportive of fast moving wildfires. CAZ203-204-211-212-276-277-283-111200- /O.CON.KEKA.FW.W.0012.000000T0000Z-181112T1600Z/ Upper Smith-Lower Middle Klamath-Hoopa-Van Duzen/Mad River- Interior Mendocino-W Mendocino NF/E Mendocino Unit-Trinity- 549 PM PST Sat Nov 10 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 AM PST MONDAY... * AFFECTED AREA...Fire weather zone 203.Fire weather zone 204.Fire weather zone 211.Fire weather zone 212.Fire weather zone 276.Fire weather zone 277.Fire weather zone 283. * WIND...East around 15 mph with gusts to 30 mph. * HUMIDITY...Afternoon minimums around 10 percent with overnight recoveries to 30 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. $$ http://weather.gov/eureka
271 WWUS86 KEKA 111020 RFWEKA Urgent - Fire Weather Message National Weather Service Eureka CA 220 AM PST Sun Nov 11 2018 ...GUSTY EAST WINDS AND LOW HUMIDITY WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS FOR ELEVATIONS GENERALLY ABOVE 2500 FT FROM THROUGH MONDAY MORNING... .Gusty northeast to easterly offshore winds will develop early this evening across exposed slopes and ridges generally above 2500 ft in elevation across northwest California. The strong winds combined with a very dry airmass will yield critical fire weather conditions supportive of fast moving wildfires. CAZ203-204-211-212-276-277-283-111830- /O.CON.KEKA.FW.W.0012.000000T0000Z-181112T1600Z/ Upper Smith-Lower Middle Klamath-Hoopa-Van Duzen/Mad River- Interior Mendocino-W Mendocino NF/E Mendocino Unit-Trinity- 220 AM PST Sun Nov 11 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 AM PST MONDAY... * AFFECTED AREA...Fire weather zone 203, 204, 211, 212, 276, 277, and 283. * WIND...East around 15 mph with gusts to 30 mph. * HUMIDITY...Afternoon minimums around 10 percent with overnight recoveries to 30 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. $$ http://weather.gov/eureka
869 WWUS86 KEKA 111021 RFWEKA Urgent - Fire Weather Message National Weather Service Eureka CA 221 AM PST Sun Nov 11 2018 ...GUSTY EAST WINDS AND LOW HUMIDITY WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS FOR ELEVATIONS GENERALLY ABOVE 2500 FEET THROUGH MONDAY MORNING... .Gusty northeast to easterly offshore winds will develop early this evening across exposed slopes and ridges generally above 2500 ft in elevation across northwest California. The strong winds combined with a very dry airmass will yield critical fire weather conditions supportive of fast moving wildfires. CAZ203-204-211-212-276-277-283-111830- /O.CON.KEKA.FW.W.0012.000000T0000Z-181112T1600Z/ Upper Smith-Lower Middle Klamath-Hoopa-Van Duzen/Mad River- Interior Mendocino-W Mendocino NF/E Mendocino Unit-Trinity- 221 AM PST Sun Nov 11 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 AM PST MONDAY... * AFFECTED AREA...Fire weather zone 203, 204, 211, 212, 276, 277,and 283. * WIND...East around 15 mph with gusts to 30 mph. * HUMIDITY...Afternoon minimums around 10 percent with overnight recoveries to 30 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. $$ http://weather.gov/eureka
959 WWUS86 KEKA 112121 RFWEKA Urgent - Fire Weather Message National Weather Service Eureka CA 121 PM PST Sun Nov 11 2018 ...GUSTY EASTERLY WINDS AND LOW HUMIDITY WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS FOR ELEVATIONS GENERALLY ABOVE 2500 FEET THROUGH MONDAY MORNING... .While not as strong as last night, gusty easterly offshore winds will linger tonight across exposed slopes and ridges generally above 2500 ft in elevation across northwest California. The gusty winds combined with a very dry airmass will yield critical fire weather conditions supportive of fast moving wildfires. CAZ203-204-211-212-276-277-283-120530- /O.CON.KEKA.FW.W.0012.000000T0000Z-181112T1600Z/ Upper Smith-Lower Middle Klamath-Hoopa-Van Duzen/Mad River- Interior Mendocino-W Mendocino NF/E Mendocino Unit-Trinity- 121 PM PST Sun Nov 11 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 AM PST MONDAY... * AFFECTED AREA...Elevations above 2500 feet in fire weather zones 203, 204, 211, 212, 276, 277,and 283. * WIND...East-southeast around 10 mph with gusts to 20 mph. * HUMIDITY...Afternoon minimums 5 to 15 percent with overnight recoveries of only 15 to 30 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. $$ http://weather.gov/eureka
597 WWUS86 KEKA 120519 RFWEKA Urgent - Fire Weather Message National Weather Service Eureka CA 919 PM PST Sun Nov 11 2018 ...GUSTY EASTERLY WINDS AND LOW HUMIDITY WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS FOR ELEVATIONS GENERALLY ABOVE 2500 FEET THROUGH MONDAY MORNING... .While not as strong as last night, gusty easterly offshore winds will linger tonight across exposed slopes and ridges generally above 2500 ft in elevation across northwest California. The gusty winds combined with a very dry airmass will yield critical fire weather conditions supportive of fast moving wildfires. CAZ203-204-211-212-276-277-283-121330- /O.CON.KEKA.FW.W.0012.000000T0000Z-181112T1600Z/ Upper Smith-Lower Middle Klamath-Hoopa-Van Duzen/Mad River- Interior Mendocino-W Mendocino NF/E Mendocino Unit-Trinity- 919 PM PST Sun Nov 11 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 AM PST MONDAY... * AFFECTED AREA...Elevations above 2500 feet in fire weather zones 203, 204, 211, 212, 276, 277,and 283. * WIND...East-southeast around 10 mph with gusts to 20 mph on the ridges and exposed areas. * HUMIDITY...Overnight recoveries of only 15 to 30 percent on the ridges. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. $$ http://weather.gov/eureka
649 WWUS86 KEKA 121018 RFWEKA Urgent - Fire Weather Message National Weather Service Eureka CA 218 AM PST Mon Nov 12 2018 ...GUSTY EAST WINDS AND LOW HUMIDITY WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS FOR ELEVATIONS ABOVE 2500 FEET THROUGH MONDAY MORNING... .While not as strong as last night, gusty offshore winds will linger this morning across exposed slopes and ridges generally above 2500 feet in elevation over northwest California. The gusty winds combined with a very dry airmass will yield critical fire weather conditions supportive of fast moving wildfires. CAZ203-204-211-212-276-277-283-121600- /O.CON.KEKA.FW.W.0012.000000T0000Z-181112T1600Z/ Upper Smith-Lower Middle Klamath-Hoopa-Van Duzen/Mad River- Interior Mendocino-W Mendocino NF/E Mendocino Unit-Trinity- 218 AM PST Mon Nov 12 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... * AFFECTED AREA...Elevations above 2500 feet in fire weather zones 203, 204, 211, 212, 276, 277, and 283. * WIND...East-southeast around 10 mph with gusts to 20 mph across exposed ridges and upper slopes. * HUMIDITY...Relative humidity values between 10 and 20 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. $$ http://weather.gov/eureka
548 WWUS86 KEKA 121554 RFWEKA Urgent - Fire Weather Message National Weather Service Eureka CA 754 AM PST Mon Nov 12 2018 CAZ203-204-211-212-276-277-283-121700- /O.EXP.KEKA.FW.W.0012.000000T0000Z-181112T1600Z/ Upper Smith-Lower Middle Klamath-Hoopa-Van Duzen/Mad River- Interior Mendocino-W Mendocino NF/E Mendocino Unit-Trinity- 754 AM PST Mon Nov 12 2018 ...RED FLAG WARNING WILL EXPIRE AT 8 AM PST THIS MORNING... Easterly winds with local gusts of 12 to 20 mph will linger across exposed upper slopes and ridgetops through mid to late morning, otherwise winds will steadily decrease across northwest California this morning. Relative humidity will remain very low today, with afternoon minimums of 5 to 15 percent. $$ http://weather.gov/eureka
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this red flag warning went out at Nov 9, 4:26 AM PST, 8 hours 20 minutes earlier.
Area forecast discussion, Nov 9, 4:26 AM PST, 8 hours 20 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
426 AM PST Fri Nov 9 2018
.SYNOPSIS...Mild afternoons, chilly nights, and very dry
conditions will continue through the weekend and into next week.
&&
.DISCUSSION...An exceptionally dry airmass was observed Friday
morning as pronounced upper-level subsidence spread south across
CA with a progressive shortwave trough. In addition, with the
exception of a few exposed ridgetops, east-northeast winds have
relaxed significantly. Meanwhile, interior valleys have decoupled
from the moderate east-northeast winds aloft, and clear skies are
aiding in strong radiational cooling. Freezing temperatures have
developed as a result from roughly Ukiah north to Willits and
farther north across portions of interior Humboldt and Trinity
Counties. Low temperatures will gradually moderate across the
region during the next couple of days. However, areas of
localized frost and/or freezing temperatures will be likely for
colder interior valleys through the weekend.
Otherwise, thick smoke over southern Mendocino County was
emanating from a wildfire in Butte County. HRRR model guidance
indicates the smoke will linger across the southern half of
Mendocino County through this afternoon, and then exit the area
tonight with the development of strengthening northerly flow
aloft.
Going into early next week...an upper ridge currently positioned
offshore is forecast to move east across the coast by Monday, and
then give way to a more zonal westerly flow regime going into
Wednesday. Mid and high level cloud cover will likely increase as
a result, but precipitation chances appear minimal. A dissipating
frontal boundary may yield a low chance of rain near coastal Del
Norte County Tuesday night...otherwise, the forecast remains dry
during the next seven days.
&&
.AVIATION...Despite the offshore flow providing vfr conditions to
most sites including the coast...smoke from the Camp Fire near
Chico continues to hamper kuki and and sites in between. Ukiah
valley has dropped visibility down to under 2 miles while cigs
hover near 2800ft. Expect the smoke to hang around through the
morning hours before possible moving south of KUKI has winds
become a little more northerly instead of out of the east.
Elsewhere vfr conditions should continue through the next taf
cycle.
&&
.MARINE...Gusty north winds will continue to move offshore and
weaken bringing an end to the sca conditions over the Southern
Offshore waters. Nonetheless some gusty conditions may linger far
offshore directly west of Cape Mendocino today along with steep
wind waves persisting farther offshore with maximum heights of 9
to 12 ft at 9 seconds. Seas will subside with the weakening winds.
Model guidance shows another shortwave trough affecting the
region beginning this evening, potentially re-enforcing the gusty
north winds and hazardous seas into the weekend across the
offshore waters. A mid to longer period swell may impact the
waters toward mid week next week along with an accompanying
sneaker wave threat.
&&
.FIRE WEATHER...Incredible dryness has been observed across the
region Thursday into Friday morning...characterized by near
record low PW values (for early November), afternoon RH values in
the single digits, and overnight RH recovery at ridgetop level in
the teens and 20s (reference the latest KOAK and KMFR RAOBs).
Despite the dry atmosphere, critical fire weather conditions have
generally subsided due to weakening east-northeast winds.
However, another upper impulse is forecast to move south along the
eastern periphery of a NERN PAC ridge during Saturday night.
Northerly to easterly winds will subsequently strengthen in the
wake of the impulse, with the strongest winds concentrated over
the Central Valley and Bay Area. Nevertheless, locally gusty winds
will also be possible across the exposed ridges of NWRN CA. Thus,
elevated to locally critical fire weather conditions are expected
Saturday night into Monday.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Frost Advisory until 9 AM PST this morning for CAZ102>106-109-
110-112-113.
Freeze Warning until 9 AM PST this morning for CAZ102>106-109-
110-112-113.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until
3 AM PST Sunday for PZZ470.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Nov 9, 3:08 AM PST, 9 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 308 AM PST Fri Nov 9 2018 CAZ102>106-109-110-112-113-101115- Del Norte Interior-Northern Humboldt Coast-Southwestern Humboldt- Northern Humboldt Interior-Southern Humboldt Interior- Mendocino Coast-Northwestern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- 308 AM PST Fri Nov 9 2018 ...FREEZE WARNING IN EFFECT UNTIL 9 AM PST THIS MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Freeze Warning is in effect this morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ101-107-108-111-101115- Coastal Del Norte-Northern Trinity-Southern Trinity- Northeastern Mendocino Interior- 308 AM PST Fri Nov 9 2018 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 9, 12:46 PM PST | Fire Weather Watch | EKA | 14 hr | |
| Nov 9, 12:52 PM PST | Frost Advisory | EKA | Del Norte, Humboldt, Mendocino | 20 hr |
| Nov 9, 2:51 PM PST | Small Craft Advisory | EKA | 36 hr |
Nearby
Red Flag Warnings in California, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.